Journal of psychopharmacology (Oxford, England) · 1999
Postoperative delirium indicating an adverse drug interaction involving the selective serotonin reuptake inhibitor, paroxetine?
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Stanford B J, Stanford S C
Аннотация
We report a postoperative delirium expressed by a 49-year-old female patient during recovery from anaesthesia. Prominent features of the delirium, which lasted for nearly 2 days, included agitation, confusion, uncontrolled limb movements, abnormal ocular function, hypertension, pyrexia, brisk reflexes, ankle clonus and raised creatine kinase. The delirium did not respond to naloxone, diazepam or flumazenil. The patient had not been prescribed neuroleptics but, before surgery, she had been taking the selective serotonin reuptake inhibitor, paroxetine, to relieve her depression. During surgery, she was given morphine, which increases release of the neurotransmitter, serotonin, and ondansetron, which blunts neuronal release of dopamine. Although there is no clear explanation for the delirium, it had many features in common with problems associated with paroxetine withdrawal, the serotonin syndrome and the malignant neuroleptic syndrome. We offer several alternative explanations for this event, all of which rest on disruption of serotonergic and/or dopaminergic transmission and which could also involve inhibition by paroxetine of the P450 enzyme, CYP2D6, which metabolizes ondansetron.